| Catalog Number |
0006590 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.
Event or Problem Description
It was reported that everything in the box of rectal catheter was defective due to it missing a piece that keeps the balloon from inflating.
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related.Visual evaluation of the returned sample noted twelve unopened (without original packaging), rectal catheter.Visual inspection of the sample noted missing inflation cap on all of the catheters.This does not meet specification per which states wire preparation inflation wire process.Based on the results of the investigation, no actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Labeling review is not required because labeling could not have prevented this issue.Correction- d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description